# SDR P5CA2016041400075

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,917 hours, 1,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CDZ
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG FWD EQUIPMENT VALUE.   FOUND RELAY K10723 FAILED AND OVERBOARD EXHAUST VALVE FAILED, REF SSM 21-58-41 REPLACED RELAY K10723 AND PFM OVERBOARD VALVE T/S, FND VALVE ACTUATOR STUCK BY INSULATION BLANKET,  REMOVED STUCK INSULATION BLANKET THEN OPERATOR TEST OVERBOARD EXHAUST VALVE TEST FUNCTION NORMAL, CLOSED, PLACARD REMOVED, DDG REVERSED.
